Alert archive / New York / Flash Flood Warnings in 2018

Flash Flood Warning 40, NWS Binghamton, NY

August 14, 2018Schuyler County, Seneca County, Yates County, New York

NWS Binghamton, NY issued this flash flood warning at Aug 14, 2018, 5:24 AM EDT for Schuyler County, Seneca County, Yates County, New York. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 14, 2018, 5:24 AM EDT (09:24 UTC)
Expired
Aug 14, 2018, 8:15 AM EDT
In force
3 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Emergency
Flash flood emergency
Flood severity
None

Counties Schuyler County, NY, Seneca County, NY, Yates County, NY

The radar

The Binghamton radar (KBGM), 82 km from the middle of the area, began a volume at 09:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 14, 5:48 AM EDTFLASH FLOOD1 W Lodi Station, NY6 VEHICLES AND 2 CAMPERS WASHED DOWN MILL CREEK.
Aug 14, 5:52 AM EDTFLASH FLOODLodi, NYZODIAC RESCUES FOR PEOPLE TRAPPED IN HOUSES NEAR LODI.
Aug 14, 6:20 AM EDTFLASH FLOODHector, NYPEOPLE TRAPPED IN HOMES. RESCUES ONGOING. MANY ROADS FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 9.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2018-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 188 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2018-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
188 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
991 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

946 
WGUS51 KBGM 140924
FFWBGM
NYC097-099-123-141215-
/O.NEW.KBGM.FF.W.0040.180814T0924Z-180814T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Binghamton NY
524 AM EDT TUE AUG 14 2018

...FLASH FLOOD EMERGENCY FOR SOUTHERN SENECA COUNTY AND SMALL 
PORTIONS OF ADJACENT SCHUYLER AND YATES COUNTIES...

The National Weather Service in Binghamton has issued a

* Flash Flood Warning for...
  South central Seneca County in central New York...
  North central Schuyler County in central New York...
  Southeastern Yates County in central New York...

* Until 815 AM EDT.
  
* At 519 AM EDT, local law enforcement reported thunderstorms
  producing heavy rain across the warned area. Up to three inches of
  rain have already fallen.

  This is a FLASH FLOOD EMERGENCY for southern Seneca County. This 
  is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!

* Some locations that will experience flooding include...
  Hector, Starkey, Interlaken, Ovid, Lodi, Caywood, Townsendville,
  Lodi Station, Glenora and Lakemont.

Additional rainfall amounts of 1 to 3 inches are possible in the 
warned area. Many roads are flooded and evacuations are taking 
place. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4266 7686 4270 7672 4262 7668 4246 7685
      4248 7696

$$

TAC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 14, 4:59 AM EDT, 25 minutes earlier.

Area forecast discussion, Aug 14, 4:59 AM EDT, 25 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
459 AM EDT Tue Aug 14 2018

.SYNOPSIS...
Low pressure continues to track over the region today with
rounds of heavy showers leading to some flash flooding this
morning, and another round of showers and storms this afternoon
and evening. A weak frontal boundary will be north of the
region through the middle of the week which will be followed by
a cold frontal passage on Friday.

&&

.NEAR TERM /THROUGH TONIGHT/...
430 am update...
Main concerns in the near term remain focused around the ongoing
threat of flooding from heavy rain today on top of already saturated
surfaces.

A Flash Flood Watch remains in effect today and has been extended
through this evening to account for the potential of additional
afternoon/evening convection producing locally heavy rainfall.

Large cut-off upper low over NY/PA this morning will continue to
rotate slowly ewd today and combine with rich source of deep
layer moisture to produce steady rain showers...with embedded
heavier bursts this morning. An area of divergence aloft is
enhancing the large-scale lifting, and weak instability is
helping to generate moderate elevated convection across
w-central NY...in the central Finger Lakes region this morning.
The continuous supply of moisture from the east...with 1.75-2
inch PWATs advecting in...aligned with the upper level support
and corridor of instability will remain quasi-stationary through
a good portion of the rest of the morning and allow for the same
areas to see a steady dose of moderate to heavy rain. Have
already seen a few reports of around 1 inch in a couple
hours...and 2.5 inches in about 3 hours. These rainfall rates
will likely be too much to handle in saturated soils and lead to
nearly instant runoff and localized flooding issues.

The area we are watching this morning is from Seneca Falls to
Watkins Glen into to ne Steuben county. Around 1 to 3 inches has
fallen since late last evening, and another batch of mod-hvy
rain to the north appears to be taking aim at this area in the
next 3 to 4 hours, which will likely cause further flooding
issues in srn Seneca, ern Yates and nrn Schuyler counties.

The threat for additional rain will continue this morning for
all other locations of central NY and ne PA...with slow moving
storms producing brief heavy bursts. However, the next round
this afternoon and evening will need to be watched closely as
the boundary layer destabilizes and more convection develops.
The upper low should start to pick up movement later today,
which may give the storms enough motion to help mitigate the
heavy rain/flash flooding threat. The concern later today will
be with the short-duration heavy rainfall rates...where a quick
0.5 to 1 inch in an hour or less will worsen any on-going
problems. Heavy rain will be possible anywhere across central NY
and ne PA, but the areas of concern will continue to be the
central srn tier and Catskills in NY and all of ne PA where most
surfaces are fairly saturated.

Rain showers and thunderstorms should taper off later this
evening as the system pulls out to the east. A few light rain
showers may linger tonight with patchy fog as well.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY/...
430 am update...
Weak high pressure will build in on Wednesday, and allow much of
the region to dry out, at least during the morning hours before
afternoon heating allows for a few scattered showers and weak
storms. Air mass should be fairly dry aloft, so not expecting
any significant heavy rain threat.

Convection should dissipate quickly Wed evening with quiet
weather through most of the night Wed night. The next system
begins to push in from the west Thursday with showers and storms
increasing in coverage and probability through the day.
Temperatures Wed and Thur should be warm with highs in the 80s.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
3 AM update...

More unsettled weather this period especially early. A progressive
upper level trough moves from the Midwest Thursday night into our
area Saturday. Ahead of this trough will be a surface low that
passes just to the north but multiple fronts will pass through.
Timing of the fronts will be critical to how strong thunderstorms
will be and how much rain falls. At this time, models have an
afternoon warm front and evening cold front. With deep southwest
flow ahead of the front precipitable water values peak around 2
inches. More flash flooding is possible. Lows will be in the 60s
with highs Friday in the 80s. Another humid day with dewpoint
temperatures around 70.

The rest of the days, lower chances of showers and thunderstorms but
still some with the upper level trough weakening but stalling on the
east Coast. Surface high pressure tries to build in but might not
succeed with the cold air aloft. These days mainly scattered to
isolated afternoon showers. Highs around 80 and lows around 60.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
140 am update...

Areas of moderate rain showers, and possibly even thunderstorms
still, will lead to highly variable ceilings and visibilities
early this morning. General trend will be for conditions to fall
to fuel alternate MVFR and IFR conditions by 10z. Conditions
lift slowly 14z to 00z. Medium to low confidence. More rain and
lower vsbys in NY compared to AVP due to more showers this
morning. Heavier downpours will generate visibilities between
1SM and 5SM and ceilings between 300 and 1500 feet. Showers will
become scattered in the afternoon then isolated tonight.

Winds will be light through the next 24 hours. This afternoon
predominant direction northwest at 4 to 8 kts.

Outlook...

Tonight...Ceilings lifting to VFR, perhaps a few lingering
showers.

Wednesday through Thursday...Primarily VFR although brief
restrictions possible in isolated convection.

Friday...Restrictions possible due to showers and thunderstorms.

Saturday...Primarily VFR.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch through this evening for PAZ038>040-043-044-
     047-048-072.
NY...Flash Flood Watch through this evening for NYZ022>025-044>046-
     055>057-062.

&&

SYNOPSIS...BJT
NEAR TERM...BJT
SHORT TERM...BJT
LONG TERM...TAC
AVIATION...TAC
Hazardous weather outlook, Aug 14, 3:39 AM EDT, 1 hour 45 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
339 AM EDT Tue Aug 14 2018

NYZ009-015>018-036-037-150745-
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Madison-
Southern Oneida-
339 AM EDT Tue Aug 14 2018

This Hazardous Weather Outlook is for central New York.

.DAY ONE...Today and Tonight.

A slow moving low pressure system over Pennsylvania will bring
showers and thunderstorms to the area today, some of which may
contain very heavy rain. This heavy rain may cause minor flooding of
low lying areas and culverts.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ022>025-044>046-055>057-062-PAZ038>040-043-044-047-048-072-150745-
Steuben-Schuyler-Chemung-Tompkins-Cortland-Chenango-Otsego-Tioga-
Broome-Delaware-Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming-
Lackawanna-Luzerne-Pike-Southern Wayne-
339 AM EDT Tue Aug 14 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 14, 2:16 AM EDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
216 AM EDT TUE AUG 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0116 PM     FLASH FLOOD      3 ESE BENTLEY CREEK     41.93N  76.64W
08/13/2018                   BRADFORD           PA   911 CALL CENTER

            ROAD AND HOUSE FLOODING AT 244 WOLCOTT HOLLOW ROAD.
            NEARBY BRIDGE MAY BE WASHED OUT. SEVERAL NEARBY ROADS
            ARE IMPASSABLE.

0143 PM     FLASH FLOOD      2 S RIDGEBURY           41.94N  76.72W
08/13/2018                   BRADFORD           PA   911 CALL CENTER

            BOATS NEEDED FOR EVACUATIONS/RESCUES IN RIDGEBURY
            TOWNSHIP

0151 PM     FLASH FLOOD      2 NNW RIDGEBURY         41.99N  76.73W
08/13/2018                   BRADFORD           PA   911 CALL CENTER

            BERWICK TURNPIKE CLOSED NEAR PA/NY BORDER DUE TO
            FLOODING

0156 PM     FLASH FLOOD      TROY                    41.78N  76.79W
08/13/2018                   BRADFORD           PA   SOCIAL MEDIA

            SIGNIFICANT FLASH FLOODING AROUND TOWN.

0208 PM     FLASH FLOOD      WELLSBURG               42.01N  76.73W
08/13/2018                   CHEMUNG            NY   911 CALL CENTER

            ROADS FLOODED NEAR NY/PA BORDER.

0215 PM     FLASH FLOOD      2 ESE PINE CITY         42.02N  76.84W
08/13/2018                   CHEMUNG            NY   911 CALL CENTER

            CAR SWEPT DOWN CHRISTIAN HOLLOW ROAD DUE TO FLOODING.

0215 PM     FLASH FLOOD      NEW ALBANY              41.60N  76.44W
08/13/2018                   BRADFORD           PA   EMERGENCY MNGR

            SOME ROADS FLOODED AROUND NEW ALBANY AREA.

0221 PM     FLASH FLOOD      TROY                    41.78N  76.79W
08/13/2018                   BRADFORD           PA   911 CALL CENTER

            RESCUE REQUESTED. MULTIPLE PEOPLE STUCK IN A STORE.

0228 PM     FLASH FLOOD      SOUTHPORT               42.06N  76.81W
08/13/2018                   CHEMUNG            NY   911 CALL CENTER

            SWIFT WATER RESCUE IN PROGRESS

0229 PM     FLASH FLOOD      WEST ELMIRA             42.09N  76.85W
08/13/2018                   CHEMUNG            NY   911 CALL CENTER

            ROADS FLOODED

0240 PM     FLASH FLOOD      TROY                    41.78N  76.79W
08/13/2018                   BRADFORD           PA   EMERGENCY MNGR

            ENTIRE TROY BOROUGH IS FLOODED. EVACUATIONS IN
            PROGRESS.

0258 PM     FLASH FLOOD      BIG FLATS               42.14N  76.93W
08/13/2018                   CHEMUNG            NY   911 CALL CENTER

            RT 352 IN BIG FLATTS AREA CLOSED DUE TO FLOODING

0302 PM     HEAVY RAIN       ELMIRA                  42.09N  76.81W
08/13/2018  M2.09 INCH       CHEMUNG            NY   COCORAHS

0502 PM     FLASH FLOOD      KIRKWOOD                42.03N  75.78W
08/13/2018                   BROOME             NY   SOCIAL MEDIA

            MAIN STREET NEAR US HWY 11 CLOSED DUE TO FLOODING

0530 PM     HEAVY RAIN       WALLSVILLE              41.58N  75.73W
08/13/2018  M3.72 INCH       LACKAWANNA         PA   TRAINED SPOTTER

0550 PM     FLASH FLOOD      GLENBURN                41.51N  75.74W
08/13/2018                   LACKAWANNA         PA   911 CALL CENTER

            CAR STUCK IN FLOODED ROADWAY, PERSON INSIDE - OLD STATE
            RD GLENBURN TWP

0600 PM     FLASH FLOOD      SCRANTON                41.40N  75.67W
08/13/2018                   LACKAWANNA         PA   SOCIAL MEDIA

            SHOULDER FLOODED ON I81

0604 PM     FLASH FLOOD      CLARKS SUMMIT           41.49N  75.71W
08/13/2018                   LACKAWANNA         PA   911 CALL CENTER

            SEWER BACKING UP INTO HOUSE

0629 PM     FLASH FLOOD      2 SSE DALEVILLE         41.27N  75.50W
08/13/2018                   LACKAWANNA         PA   911 CALL CENTER

            FLOODING ON DRINKER TURNKPIKE COVINGTON TWP

0637 PM     FLASH FLOOD      CONKLIN                 42.03N  75.80W
08/13/2018                   BROOME             NY   EMERGENCY MNGR

            NUMEROUS ROADS FLOODED; WATER SURROUNDING TRAILER PARK

0725 PM     HEAVY RAIN       EXETER                  41.33N  75.82W
08/13/2018  E4.00 INCH       LUZERNE            PA   TRAINED SPOTTER

            NEARLY 4IN FROM 2-7PM

0737 PM     FLASH FLOOD      PECKVILLE               41.48N  75.62W
08/13/2018                   LACKAWANNA         PA   911 CALL CENTER

            FLOODED ROADWAY NEAR PLANET FITNESS

0823 PM     FLASH FLOOD      2 N MOSCOW              41.37N  75.53W
08/13/2018                   LACKAWANNA         PA   911 CALL CENTER

            FLOODED ROADWAY, NEAR GOLF CLUB RD AND STATE RT. 590

0856 PM     FLASH FLOOD      CONKLIN                 42.03N  75.80W
08/13/2018                   BROOME             NY   EMERGENCY MNGR

            WATER ON ROADWAYS IN CONKLIN AND KIRKWOOD

0858 PM     FLASH FLOOD      SANITARIA SPGS          42.17N  75.77W
08/13/2018                   BROOME             NY   EMERGENCY MNGR

            WATER ON ROADWAYS

0930 PM     FLASH FLOOD      LENOX                   41.71N  75.67W
08/13/2018                   SUSQUEHANNA        PA   911 CALL CENTER

            RESCUE UNDERWAY, PEOPLE TRAPPED IN VEHICLES DUE TO
            FLOODING

1005 PM     FLASH FLOOD      HARPURSVILLE            42.18N  75.62W
08/13/2018                   BROOME             NY   EMERGENCY MNGR

            FLOODING ON STILL RD

1044 PM     FLOOD            OLD FORGE               41.37N  75.74W
08/13/2018                   LACKAWANNA         PA   SOCIAL MEDIA

            MULTIPLE ROADWAYS UNDER WATER

1046 PM     FLOOD            MOOSIC                  41.36N  75.70W
08/13/2018                   LACKAWANNA         PA   SOCIAL MEDIA

            LONESOME RD AND MOOSIC RD UNDER WATER

1048 PM     FLOOD            TAYLOR                  41.40N  75.71W
08/13/2018                   LACKAWANNA         PA   SOCIAL MEDIA

            SIBLEY AVE UNDER WATER

1150 PM     HEAVY RAIN       DRUMS                   41.02N  76.00W
08/13/2018  M2.71 INCH       LUZERNE            PA   SOCIAL MEDIA

            24 HOUR RAIN

0100 AM     HEAVY RAIN       WB-SCRANTON ARPT        41.33N  75.73W
08/14/2018  M4.34 INCH       LUZERNE            PA   ASOS

            24 HOUR RAIN

&&

BGM
Local storm report, Aug 14, 5:02 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
502 AM EDT TUE AUG 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 AM     FLASH FLOOD      LODI                    42.61N 76.82W
08/14/2018                   SENECA             NY   911 CALL CENTER

            WATER IN BASEMENT OF HOME.

&&

BJT
Local storm report, Aug 14, 5:03 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
503 AM EDT TUE AUG 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     FLASH FLOOD      1 NW TOWNSENDVILLE      42.58N 76.78W
08/14/2018                   SENECA             NY   911 CALL CENTER

            1 FOOT OF WATER IN BASEMENT.

&&

BJT
Local storm report, Aug 14, 5:21 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
521 AM EDT TUE AUG 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 AM     FLASH FLOOD      LODI                    42.61N 76.82W
08/14/2018                   SENECA             NY   911 CALL CENTER

            NUMEROUS ROADS FLOODED ACROSS SOUTHERN
            SENECA COUNTY.

&&

BJT

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 9:03 PM EDTAreal Flood AdvisoryBGMBroome, Tioga, Tompkins3 hr
Aug 13, 9:39 PM EDTRiver Flood WarningBGMBroome44 hr
Aug 13, 10:19 PM EDTFlash Flood WarningBGMBroome, Chenango3 hr
Aug 14, 2:56 AM EDTAreal Flood AdvisoryBGMChemung, Schuyler, Seneca, Steuben, Tompkins, Yates3 hr
Aug 14, 4:15 AM EDTFlash Flood WarningBGMSchuyler, Seneca, Yates12 hr
Aug 14, 5:59 AM EDTAreal Flood AdvisoryBGMCayuga, Seneca, Yates3 hr
Aug 14, 7:08 AM EDTFlash Flood WarningBGMChemung, Schuyler9 hr
Aug 14, 7:18 AM EDTFlash Flood WarningBGMBroome9 hr
Aug 14, 7:45 AM EDTFlash Flood WarningBGMTioga8 hr
Aug 14, 9:01 AM EDTFlash Flood WarningBGMBroome6 hr
Aug 14, 9:27 AM EDTFlash Flood WarningBGMBroome, Tioga6 hr
Aug 14, 9:36 AM EDTFlash Flood WarningBGMTioga6 hr
Aug 14, 11:46 AM EDTAreal Flood AdvisoryBGMBroome, Chenango, Cortland3 hr
Aug 14, 1:18 PM EDTRiver Flood WarningBGMBroome, Tioga26 hr
Aug 14, 3:22 PM EDTRiver Flood WarningBGMTioga31 hr
Aug 14, 3:39 PM EDTAreal Flood WarningBGMBroome, Tioga6 hr
Aug 14, 4:44 PM EDTAreal Flood AdvisoryBGMOnondaga2 hr
Aug 14, 5:29 PM EDTAreal Flood AdvisoryBGMDelaware73 min
Aug 14, 5:31 PM EDTAreal Flood AdvisoryBGMDelaware71 min
Aug 14, 5:56 PM EDTAreal Flood AdvisoryBGMChenango3 hr
Aug 14, 6:47 PM EDTAreal Flood AdvisoryBGMTioga, Tompkins3 hr
Aug 14, 6:52 PM EDTAreal Flood AdvisoryBGMChenango, Madison, Oneida3 hr
Aug 14, 6:58 PM EDTAreal Flood AdvisoryBGMBroome, Chenango, Tioga3 hr
Aug 14, 7:16 PM EDTFlash Flood WarningBGMBroome, Tioga, Tompkins5 hr
Aug 14, 7:21 PM EDTSpecial Weather StatementBGMMadison54 min
Aug 14, 7:27 PM EDTAreal Flood AdvisoryBGMOneida89 min
Aug 14, 7:33 PM EDTFlash Flood WarningBGMChenango, Madison, Oneida, Otsego4 hr
Aug 14, 7:49 PM EDTFlash Flood WarningBGMBroome, Tioga5 hr

Nearby

Flash Flood Warnings in New York, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.